# SDR DL757010045

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 31,045 hours, 14,883 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 273N21081
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST LEFT HYDRAULIC SYSTEM ON LANDING.  FOUND PRESSURE LINE ON TOP OF RT MLG RETRACT CYL FITTING  BROKEN OFF. REPLACED FITTING AND REINSTALLED HYD LINE, LEAK CHECKS GOOD.  REPLACED LT ACMP CASE DRAIN AND LT EDP CASE DRAIN FILTERS, LEAK CHECKS GOOD.
